Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science-JMCS (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards a... Read more

Volume 16, Issue 2, 131-297
Articles: 1 - 12 XML export
A fixed point theorem in \(S_b\)-metric spaces
Author(s): N. Souayah, N. Mlaiki
Pages: 131-139
Undetermined coefficients for local fractional differential equations
Author(s): Roshdi Khalil, Mohammed Al Horani, Douglas Anderson
Pages: 140-146
Variation of parameters for local fractional nonhomogenous lineardifferential equations
Author(s): Mohammed AL Horani, Mamon Abu Hammad, Roshdi Khalil
Pages: 147-153
Some extensions for generalized \((\phi ,\psi )\)-almost contractions
Author(s): Esra Yolacan, Mehmet Kir, Hukmi Kiziltunc
Pages: 154--164
Bifurcations of resonant double homoclinic loops for higher dimensional systems
Author(s): Yinlai Jin, Han Xu, Yuerang Gao, Xue Zhao, Dandan Xie
Pages: 165-177
A price-performance analysis of EC2, Google Compute and Rackspace cloud providers for scientific computing
Author(s): Saeed Ullah, M. Daud Awan, M. Sikandar Hayat Khiyal
Pages: 178-192
Convergence analysis and approximation solution for the coupled fractional convection-diffusion equations
Author(s): Davood Rostamy, Ehsan Mottaghi
Pages: 193–204
An optimized explicit TDRK method for solving oscillatory problems
Author(s): Yong Wang, Min Sun, Hongchun Sun
Pages: 205-210
Khan type fixed point theorems in a generalized metric space
Author(s): H. Piri, S. Rahrovi, P. Kumam
Pages: 211-217
Applications of adaptive variable step-size algorithm in turbulence observation system
Author(s): Yongfang Wang, Chengdong Yang, Jianlong Qiu
Pages: 218-226
The quadratic convergence of approximate solutions for singular difference systems with "maxima"
Author(s): Peiguang Wang, Xiang Liu
Pages: 227-238
Researches on convex extension problems of fuzzy valued functions
Author(s): Yu-e Bao, Bing Dai
Pages: 239-247

JMCS is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)

December 21, 2015

Journal of Mathematics and Computer Science (JMCS) is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)         Read more